Skip to main content

Interpolation of data by smooth nonnegative functions

Author(s): Fefferman, Charles L.; Israel, Arie; Luli, Garving K

To refer to this page use:
Abstract: We prove a finiteness principle for interpolation of data by nonnegative C-m and C-m-1,C-1 functions. Our result raises the hope that one can start to understand constrained interpolation problems in which, e. g., the interpolating function F is required to be nonnegative.
Publication Date: 2017
Electronic Publication Date: 22-Feb-2017
Citation: Fefferman, Charles, Israel, Arie, Luli, Garving K. (2017). Interpolation of data by smooth nonnegative functions. REVISTA MATEMATICA IBEROAMERICANA, 33 (305 - 324. doi:10.4171/RMI/938
DOI: doi:10.4171/RMI/938
ISSN: 0213-2230
Pages: 305 - 324
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.